MAUDE Adverse Event Report: KONICA MINOLTA HEALTHCARE AMERICAS KDR AU 4000 U-ARM; SYSTEM, X-RAY, STATIONARY

KONICA MINOLTA HEALTHCARE AMERICAS KDR AU 4000 U-ARM; SYSTEM, X-RAY, STATIONARY
Model Number KDR AU-4000
Medical Device Problem Codes Mechanical Problem (1384); Unintended System Motion (1430); Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary attached: no.The device was evaluated and tested but investigation is still active.Results are pending completion of all aspects of investigation to be evaluated.(b)(4).
 
Event or Problem Description
It was reported by the engineer that our customer contacted them stating that during a hip lateral exposure the stand started moving and lifting up the table with the patient on it.There were three technicians observing the procedure.Technician #1 ran into the room and was able to move the table with the patient on it out of the way.Technician #2 pressed buttons on the tablet enclosure and the stand stopped moving.A technician stated that during the alleged malfunction, the remote was laying on the counter and that the only person in the room was the patient.Technician #3 was there and observed it all occur.A field service engineer (fse) was dispatched to assist cms imaging engineer troubleshoot by phone.

Brand Name
KDR AU 4000 U-ARM
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
KONICA MINOLTA HEALTHCARE AMERICAS
2217 us highway 70 e
garner NC 27529
MDR Report Key7976027
Report Number1064396-2018-00000
Device Sequence Number16488973
Product Code KPR
UDI-Device Identifier00817100020056
UDI-Public00817100020056
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K082604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKDR AU-4000
Device Catalogue NumberKIT-KDR-AU-4000
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1